A quantitative Oppenheim theorem for generic diagonal quadratic forms
- 206 Downloads
We establish a quantitative version of Oppenheim’s conjecture for one-parameter families of ternary indefinite quadratic forms using an analytic number-theory approach. The statements come with power gains and in some cases are essentially optimal.
Unable to display preview. Download preview PDF.
- [Bl]V. Blomer, Epstein zeta-functions, subconvexity, and the purity conjecture, arXiv:1602.02326.Google Scholar
- [B-B-R-R]V. Blomer, J. Bourgain, M. Radziwill and Z. Rudnick, Small gaps in the spectrum of the rectangular billiard, arXiv:160402413c2.Google Scholar
- [Bo]J. Bourgain, On pair correlation for generic diagonal forms, preprint 2016 arXiv:1606.06173.Google Scholar
- [G-K]A. Ghosh and D. Kelmer, Shrinking targets for semisimple groups, arXiv:151205848.Google Scholar
- [S]P. Sarnak, Values at integers of binary quadratic forms, in Harmonic Analysis and Number Theory (Montreal, PQ, 1996), CMS Conference Proceedings, Vol. 21, American Mathematical Society, Providence, RI, 1997, pp. 181–203.Google Scholar